# SDR HEEA0014169

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31821
- Make and model: Bell 206L-3
- Aircraft serial: 51076
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Condition: Failed
- Location: Cockpit
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED TRANSPONDER IN AIRCRAFT AND POWERED UP FOR TEST.  REPLY LIGHT STAYED ON BUT NO OUTPUT COULD BE MEASURED. PERFORMED PRELIMINARY INSPECTION, COULD NOT DUPLICATE PROBLEM.  ADJUSTED FREQUENCY AND PULSE WIDTH.  BENCH CHECK GOOD.
